Product Highlights

Model Number363824006284
Estimated Delivery3 - 5 Business Days
upc363824006284
Product TypeCough & Cold Relief
Read More
New Arrival

Mucinex Value Pack Adult Liquid - Day Night Cold & Flu, 3 pk./6 fl. oz.

Item: 358063
Q & A (0)

$2699

($9.00/count)
FSA/HSA Eligible

Pickup at Willoughby, OHChange ClubSold Out
ADD TO LIST

Earn 5% back in rewards on most BJ’s purchases1.

Check if you’re pre-approved

with no risk to your

credit score.

Learn More

Earn up to 5% back in rewards on most BJ’s purchases1. Check if you’re pre-approved.

with no risk to your credit score.

Learn More

Members Also Viewed
(30 Items)
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...
Loading...

Product Overview

From the Brand
Details
Maximum Strength Mucinex Fast-Max Cold & Flu and Mucinex Nightshift Severe Cold & Flu are all-in-one, multi-symptom cold and flu relief medicines for day and night cold and flu symptoms. Maximum Strength Mucinex Fast-Max Cold & Flu liquid helps reduce fever and relieves sore throat pain, headache, body pain, cough, chest congestion, nasal congestion, and sinus pressure. Mucinex Nightshift Severe Cold & Flu liquid helps reduce fever and relieves sore throat pain, headache, body pain, cough, nasal congestion, sneezing, and runny nose for a better morning. This product contains 18 fl. oz. total (3 x 6 fl. oz. bottles). It can be used by adults and children 12 years of age and older.

Key ingredients -
Daytime active ingredients: Acetaminophen - Pain reliever and fever reducer, Dextromethorphan HBr - Cough suppressant, Guaifenesin - Expectorant, Phenylephrine HCI - Nasal decongestant
Nighttime active ingredients: Acetaminophen - Pain reliever and fever reducer, Dextromethorphan HBr - Cough suppressant, Phenylephrine HCI - Nasal decongestant, Triprolidine HCl – Antihistamine

Do not take Mucinex Fast-Max Cold & Flu and Mucinex Nightshift Severe Cold & Flu at the same time. Always wait at least four hours before taking another dose of Mucinex liquid. Take only as directed.

Product Features:

  • Cough cold and flu medicines for adults: This combo pack of Maximum Strength Mucinex Fast-Max Cold & Flu and Nightshift Severe Cold & Flu provides powerful multi-symptom cold and flu relief for your worst cold and flu symptoms
  • Sore throat relief: Both liquids contain Acetaminophen, which helps reduce fever and relieves sore throat, headache, and body pain
  • Cough medicine for adults: Both liquids contain Dextromethorphan HBr, which helps suppress and quiet cough
  • Chest congestion relief: Daytime liquid contains Guaifenesin, an expectorant, which helps relieve chest congestion and thins and loosens mucus
  • Includes cold medicine, 3 pk./6 oz.

    Ingredients:
    Active Ingredients for Mucinex Fast-max Cold & Flu (in Each 20mL): Acetaminophen 650mg Purpose(S) Pain Reliever/Fever Reducer, Dextromethorphan HBr 20mg Purpose(S) Cough Suppressant, Guaifenesin 400mg Purpose(S) Expectorant, Phenylephrine HCl 10mg Purpose(S) Nasal Decongestant Active Ingredients for Mucinex Nightshift Severe Cold & Flu (in Each 20mL): Acetaminophen 650mg Purpose(S) Pain Reliever/Fever Reducer, Dextromethorphan HBr 20mg Purpose(S) Cough Suppressant, Phenylephrine HCl 10mg Purpose(S) Nasal Decongestant, Triprolidine HCl 2.5mg Purpose(S) Antihistamine Inactive Ingredients (Mucinex Fast-max Cold & Flu) : Anhydrous Citric Acid, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin, Propyl Gallate, Propylene Glycol, Purified Water, Sodium Benzoate, Sorbitol, Sucralose, Trisodium Citrate Dihydrate†, Xanthan Gum †may Contain This Ingredient Inactive Ingredients (Mucinex Nightshift Severe Cold & Flu): Ammonium Glycyrrhizate, Anhydrous Citric Acid, Ascorbic Acid, Edetate Disodium, FD&C Blue No. 1, FD&C Red No. 40, Flavors, Glycerin (Soy), Propylene Glycol, Sodium Benzoate, Sorbitol, Sucralose, Triacetin, Triethyl Citrate, Water, Xanthan Gum.
  • Shipping & Returns
    Reviews (0)
    Specifications
    Model Number363824006284
    Estimated Delivery3 - 5 Business Days
    upc363824006284
    Product TypeCough & Cold Relief
    FormLiquid
    Age RangeAdults
    Active IngredientsMucinex Fast-max (Per 20mL): Acetaminophen 650mg, Dextromethorphan HBr 20mg, Guaifenesin 400mg, Phenylephrine HCl 10mg Mucinex Nightshift (Per 20mL): Acetaminophen 650mg, Dextromethorphan HBr 20 Mg, Phenylephrine HCl 10mg, Triprolidine HCl 2.5mg
    Alcohol-FreeYes
    Count3
    Aspirin-FreeYes
    Caffeine-FreeYes
    Dosage Per Serving (mg/mcg)20mL
    FlavorsBerry
    Multi-PackYes
    StrengthMaximum Strength
    Weight of One Each6 fl. oz.
    Net Weight18 fl. oz.
    Q&A
    More to Explore
    (20 Items)
    mgctlbxN$MSC mgctlbxV$2.0.55 mgctlbxL$C
    mgctlbxN$MZP mgctlbxV$5.3.7 mgctlbxL$C
    Mucinex Value Pack Adult Liquid - Day Night Cold & Flu, 3 pk./6 fl. oz.
    Mucinex Value Pack Adult Liquid - Day Night Cold & Flu, 3 pk./6 fl. oz.